# SDR U2RA201809270002

- Difficulty date: September 27, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 95,752 hours, 13,841 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 65B15629U30
- Condition: Cracked
- Location: Rt Wing
- Part time: 95,752 hours, 13,841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND LEADING EDGE SUPPORT WEB LOWER FLANGE FOUND CRACKED 0.50 INCHES AT WING LEADING EDGE STATION 330.0. REPLACED WEB PER STRUCTURAL REPAIR MANUAL 51-40-02.
